# SDR COMA0460540

- Difficulty date: September 22, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 11,745 hours, 10,098 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 287B
- Condition: Faulty
- Location: Te Flaps
- Part time: 6,551 hours, 5,331 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5442 DURING CRUISE FLIGHT RECEIVED A FLAPS FAIL CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY AT CVG.  REPLACED THE BRAKE POSITION SENSING UNIT.
